Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 12, 2017, 12:37 AM CDT for Jo Daviess County, Illinois; Dubuque County, Jackson County, Iowa. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2017, 12:37 AM CDT (05:37 UTC)
- Expired
- Jul 12, 2017, 1:29 AM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 106 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 12:41 AM CDT | TSTM WND GST 75 | Dubuque Regional Airpor, IA | ASOS MEASURED WIND GUST OF 75 MPH. |
| Jul 12, 12:50 AM CDT | TSTM WND DMG | Dubuque, IA | NUMEROUS TREES DOWN IN THE CITY. MANY ROADS IMPASSABLE DUE TO TREES. FLASH FLOODING ALSO OCCURING. |
| Jul 12, 12:50 AM CDT | TSTM WND DMG | Durango, IA | NUMEROUS TREES DOWN. HIGHWAY 52 CLOSED DUE TO TREES DOWN IN MULTIPLE LOCATIONS. |
| Jul 12, 12:50 AM CDT | TSTM WND DMG | East Dubuque, IL | TREES DOWN IN EAST DUBUBQUE AREA. |
| Jul 12, 1:00 AM CDT | TSTM WND DMG | 2 Wsw Dubuque, IA | A 10 INCH ASH TREE WAS BLOWN OVER ALONG WITH SEVERAL 2 TO 4 INCH TREE LIMBS. REPORT WAS DELAYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted.
095
WUUS53 KDVN 120537
SVRDVN
ILC085-IAC061-097-120645-
/O.NEW.KDVN.SV.W.0149.170712T0537Z-170712T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1237 AM CDT WED JUL 12 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Jo Daviess County in northwestern Illinois...
North central Jackson County in east central Iowa...
Dubuque County in northeastern Iowa...
* Until 145 AM CDT
* At 1237 AM CDT, a severe thunderstorm was located over Luxemburg,
or 14 miles south of Guttenberg, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Dubuque, Galena, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, New Vienna, Holy Cross, La Motte, Menominee, Luxemburg,
Rickardsville, Sherrill, St. Donatus, Centralia, Sageville, Zwingle
and Balltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage across Dubuque county. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4254 9064 4251 9064 4251 9035
4222 9055 4249 9114 4265 9113 4265 9090
4268 9089
TIME...MOT...LOC 0537Z 293DEG 31KT 4258 9104
HAIL...1.00IN
WIND...70MPH
$$
ERVIN5 follow-up statements
312
WWUS53 KDVN 120548
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1248 AM CDT WED JUL 12 2017
ILC085-IAC061-097-120645-
/O.CON.KDVN.SV.W.0149.000000T0000Z-170712T0645Z/
Jo Daviess IL-Jackson IA-Dubuque IA-
1248 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN JO DAVIESS...NORTH CENTRAL JACKSON AND DUBUQUE
COUNTIES...
At 1247 AM CDT, a severe thunderstorm was located over Centralia, or
9 miles west of Dubuque, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement and the Dubuque Regional Airport, which
measured 75 mph at 1241 AM.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Dubuque, Galena, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, New Vienna, Holy Cross, La Motte, Menominee, Luxemburg,
Rickardsville, Sherrill, St. Donatus, Centralia, Sageville, Zwingle
and Balltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across Dubuque County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4254 9064 4251 9064 4251 9035
4222 9055 4249 9114 4265 9113 4265 9090
4268 9089
TIME...MOT...LOC 0547Z 294DEG 27KT 4250 9087
HAIL...1.00IN
WIND...70MPH
$$
ERVIN461
WWUS53 KDVN 120559
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1259 AM CDT WED JUL 12 2017
ILC085-IAC061-097-120645-
/O.CON.KDVN.SV.W.0149.000000T0000Z-170712T0645Z/
Jo Daviess IL-Jackson IA-Dubuque IA-
1259 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN JO DAVIESS...NORTH CENTRAL JACKSON AND DUBUQUE
COUNTIES...
At 1258 AM CDT, a severe thunderstorm was located near East Dubuque,
or near Dubuque, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters and the Dubuque Regional Airport
which reported 75 mph winds at 1241 AM.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Dubuque, Galena, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, New Vienna, Holy Cross, La Motte, Menominee, Luxemburg,
Rickardsville, Sherrill, St. Donatus, Centralia, Sageville, Zwingle
and Balltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across eastern Dubuque County. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4254 9064 4251 9064 4251 9035
4222 9055 4249 9114 4265 9113 4265 9090
4268 9089
TIME...MOT...LOC 0558Z 292DEG 32KT 4242 9068
HAIL...1.00IN
WIND...70MPH
$$
ERVIN140
WWUS53 KDVN 120612
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
112 AM CDT WED JUL 12 2017
ILC085-IAC061-097-120645-
/O.CON.KDVN.SV.W.0149.000000T0000Z-170712T0645Z/
Jo Daviess IL-Jackson IA-Dubuque IA-
112 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN JO DAVIESS...NORTH CENTRAL JACKSON AND DUBUQUE
COUNTIES...
At 112 AM CDT, a severe thunderstorm was located near Peosta, or near
Dubuque, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Galena, Asbury, Dyersville, Epworth, East Dubuque, Farley,
Peosta, New Vienna, Holy Cross, La Motte, Menominee, Luxemburg,
Rickardsville, Sherrill, St. Donatus, Centralia, Sageville, Zwingle
and Balltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9071 4254 9064 4251 9064 4251 9035
4222 9055 4249 9114 4265 9113 4265 9090
4268 9089
TIME...MOT...LOC 0612Z 292DEG 26KT 4244 9077
HAIL...<.75IN
WIND...60MPH
$$
ERVIN995
WWUS53 KDVN 120623
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
123 AM CDT WED JUL 12 2017
ILC085-IAC061-097-120645-
/O.CON.KDVN.SV.W.0149.000000T0000Z-170712T0645Z/
Jo Daviess IL-Jackson IA-Dubuque IA-
123 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN JO DAVIESS...NORTH CENTRAL JACKSON AND SOUTHEASTERN
DUBUQUE COUNTIES...
At 122 AM CDT, a severe thunderstorm was located over St. Donatus, or
9 miles southwest of Galena, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Galena, Asbury, Epworth, East Dubuque, Peosta, La Motte,
Menominee, St. Donatus, Centralia, Zwingle, Swiss Valley Park, Lock
And Dam 11, Key West, Dubuque Regional Airport, Rockdale, Mines of
Spain, Dubuque County Fairgrounds, Center Grove and Massey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4253 9069 4254 9064 4251 9064 4251 9035
4222 9055 4237 9084 4247 9096 4249 9085
4252 9075
TIME...MOT...LOC 0622Z 293DEG 33KT 4235 9059
HAIL...<.75IN
WIND...60MPH
$$
ERVIN067
WWUS53 KDVN 120629
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
129 AM CDT WED JUL 12 2017
IAC061-097-ILC085-120639-
/O.CAN.KDVN.SV.W.0149.000000T0000Z-170712T0645Z/
Jo Daviess IL-Jackson IA-Dubuque IA-
129 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JO DAVIESS...
NORTH CENTRAL JACKSON AND SOUTHEASTERN DUBUQUE COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been
cancelled. However heavy rain is still possible with this
thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
Jo Daviess County.
LAT...LON 4253 9069 4254 9064 4251 9064 4251 9035
4222 9055 4237 9084 4247 9096 4249 9085
4252 9075
TIME...MOT...LOC 0628Z 293DEG 31KT 4233 9051
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:45 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 11, 11:45 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1145 PM CDT Tue Jul 11 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 328 PM CDT Tue Jul 11 2017 18Z surface data has a stationary front running from the south shore of Lake Michigan into northern Iowa and then into southwest Minnesota. Dew points were in the 70s south of the front with 60s north of the front. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 328 PM CDT Tue Jul 11 2017 There are several concerns over the next 36 hours. These concerns are heavy rain risk, severe risk, and heat. Based on the 18z sounding, the atmosphere looks capped through sunset south of the front. The exception is the far north where some showers and possibly a few thunderstorms will be seen. The heat advisory will continue until 8 PM. Heavy rain concern. The question tonight becomes where and where does the organized thunderstorm complex develop. The 850 and 700 mb temperatures increasing across the area tonight which could push the organized convection further north. However, the cloud band across Iowa is troubling in that the effective boundary appears to be further south than what the models suggest. If the effective boundary is further south, then the organized thunderstorm complex would be over the area instead of Wisconsin. Trends with the RAP do show the backward/forward Corfidi vectors becoming perpendicular and then opposing each other prior to sunrise across the area. Convergence aloft then shifts to the south over the area prior to sunrise Wednesday. Thus the scenario that is being suggested is a heavy rain event for the area. Given the high PWATs feeding into the area and a potential for storms to move repeatedly across the same area, flash flooding would be a concern. Unfortunately, the overall situation becomes a met watch. Once individual storms begin developing this evening, the overall risk area will become known and changes to the forecast can be made. So, the forecast as of now has little if any rain during the evening hours except in the highway 20 corridor. After midnight, slight chance to chance pops across the northern half of the area. Severe concern. Given the energy potential built up into the atmosphere, individual storms could be severe tonight before growing upscale into a heavy rain thunderstorm complex. Heat concern. Depending upon how the nocturnal convection develops/evolves tonight will dictate how hot it will get on Wednesday. IF an organized thunderstorm complex occurs tonight that develops a strong pool of cool air, then although very humid on Wednesday, temperatures would likely remain in the 80s. If no organized thunderstorm complex occurs across the area tonight, then temperatures will get into the 90s Wednesday with heat index readings over 100. .LONG TERM...(Wednesday Night through Tuesday) ISSUED AT 328 PM CDT Tue Jul 11 2017 Active period of weather to continue through the beginning of the long term period. Later in the week, weather should begin to calm and temperatures should be lower, before a ridge moves into the area for later in the week and the return to warm weather occurs. Wednesday night, convection will either likely be ongoing at 00z or shortly there after as a cold front is moving south through the area. The coverage of storms will likely be greatest in the 03z - 09z time frame as they slowly drift south. The question of storm severity is based on two unknowns at this time. 1.) Overnight convection tonight and into tomorrow and 2.) What that could leave us. The possibility of overnight convection across our area could change the position of boundaries for tomorrow. Also MCV development could further complicate the forecast. Overall shear is weak until a weak H5 wave will move into the area overnight Wednesday. Whether or not this wave leads to increased severe weather is at question due to the timing of the convection. The best threat for severe weather would be if a MCV were to be across the area during the day on Wednesday, increasing overall shear for the evening convection. Currently think, hydro issues may be the main threat. The slow moving nature of the system, along with corfidi vectors favoring training of thunderstorms, PWATs that are in excess of 2 inches, and a H85 jet that is parallel to the storms, flash flooding could become a larger threat than any severe weather. Flash flood watches may be needed later, especially once tonights convection is resolved. After this, the flow turns more northerly as drier air moves into the area for this weekend. A wave in this flow will cause more moist air to return for Saturday before drier air moves in once again. Temperatures should be cooler than earlier this week, before the warm dome creeps back in next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) ISSUED AT 1141 PM CDT Tue Jul 11 2017 Mostly VFR conditions with episodes of IFR/MVFR conditions from thunderstorms expected through the period. The greatest risks will be at DBQ/CID terminals. Winds will be mainly southerly, except gusty in storms. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...Gibbs AVIATION...Nichols
Hazardous weather outlook, Jul 11, 3:41 PM CDT, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 341 PM CDT Tue Jul 11 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-122045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 341 PM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will be possible tonight after sunset. Individual storms will have a potential for producing damaging winds and locally heavy rainfall. Later tonight, the individual storms are expected to combine into an organized thunderstorm complex. Once the organized thunderstorm complex develops, heavy rain will be possible along with the risk of flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Additional rounds of thunderstorms will occur Wednesday through Thursday across portions of the Outlook Area. Strong to severe storms are possible Wednesday and Wednesday night, with the primary threats being damaging winds and flooding rains. The thunderstorms are then expected to settle south along the Iowa- Missouri border region into west central Illinois on Thursday. The severe weather potential for Thursday remains uncertain at this time. Hot and humid weather will continue on Wednesday, with afternoon and early evening heat index readings of 95 to 105 degrees possible. But Wednesday will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight. Rainfall reports of over an inch will be appreciated.
In the hours before
Special weather statement, Jul 11, 9:19 PM CDT, 3 hours 18 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 919 PM CDT Tue Jul 11 2017 IAZ042-ILZ001-002-120600- Dubuque-Jo Daviess-Stephenson- Including the cities of Dubuque, Galena, and Freeport 919 PM CDT Tue Jul 11 2017 ...Strong thunderstorms possible with locally heavy rain through 1 AM... An area of thunderstorms is developing in northeast Iowa into northwest Illinois. These storms are producing heavy rainfall rates of over 1 inch an hour and also gusty winds over 40 MPH and possibly hail up to the size of pennies. Some locations may receive 1 to locally over 2 inches of rain which may pose some significant ponding of water in favored low lying locations. Motorists are encouraged to watch out for water on roadways and not drive into flooded roads. Nichols
Local storm report, Jul 11, 10:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1051 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL NW HOLY CROSS 42.60N 91.00W
07/11/2017 M1.00 INCH DUBUQUE IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 11, 11:01 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 PM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 1 E HOLY CROSS 42.60N 90.98W
07/11/2017 M1.25 INCH DUBUQUE IA EMERGENCY MNGR
&&
GROSSLocal storm report, Jul 12, 12:35 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1235 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM TSTM WND DMG DUBUQUE 42.50N 90.69W
07/12/2017 DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN THROUGHOUT THE CITY FROM
HIGH WINDS.
&&
BILLNLocal storm report, Jul 12, 12:36 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1236 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM TSTM WND GST DUBUQUE 42.50N 90.69W
07/12/2017 E60 MPH DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF 50 TO 60+ MPH WINDS THROUGHOUT THE
CITY.
&&
BILLNLocal storm report, Jul 12, 12:37 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1237 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM HAIL DUBUQUE 42.50N 90.69W
07/12/2017 E1.00 INCH DUBUQUE IA LAW ENFORCEMENT
MULTIPLE REPORTS OF NICKEL TO QUARTER SIZED HAIL
THROUGHOUT THE CITY.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:52 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 53 min |
| Jul 12, 12:57 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 63 min |
| Jul 12, 4:05 AM CDT | Heat Advisory | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 16 hr |
| Jul 12, 9:39 AM CDT | Flash Flood Watch | DVN | Jo Daviess | 6 hr |
| Jul 12, 11:18 AM CDT | Special Weather Statement | DVN | Carroll | 27 min |
| Jul 12, 3:13 PM CDT | Flash Flood Watch | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more | 12 hr |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Whiteside | 6 days |
| Jul 12, 3:55 PM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 7 days |
| Jul 11, 7:26 PM CDT | Special Weather Statement | DVN | Johnson | 64 min |
| Jul 11, 10:17 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 58 min |
| Jul 11, 11:03 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 12, 6:09 PM CDT | Special Weather Statement | DVN | Benton, Iowa | 66 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.